# SDR IPXA2020061556573

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: AGA7170193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C AFT CARGO FLOORBEAM SUPPORT ANGLE IS CORRODED AT STA 1841 AND BETWEEN X= 7 TO 48, WEB REPAIR IS ALSO DAMAGED.  REPAIRED CORRODED FLOOR BEAM SUPPORT ANGLE AND WEB AT STA 1841 AND BETWEEN X= 7 TO X= 48 IAW EA 011-5310-01-A8329 REV I/R AND EO MD11-5310-76856-A. (MAJOR)
